# SDR UHLA201609150438

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 28,805 hours, 17,837 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DISARMING DOOR AT GATE, THE R1 DOOR ARMING LEVER DID NOT MOVE ALL THE WAY UP TO GREEN.  DISARMED INDICATION NOT VISIBLE ABOVE DOOR HANDLE. FOUND BUSTLE TO BE MISALIGNED. ALIGNED DOOR BUSTLE IAW AMM 52-41-22. DOOR DISARMS AND ARMS NORMALLY AT THIS TIME.
